# SDR CA001024035

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 2 STAB TRIM TESTS, CHANNEL 2 FAILED INDICATED ON HSTCU FROM PANEL. REPLACED HSTCU, SYSTEM OPS CHECKED GOOD ON GROUND.AIRCRAFT BACK IN SERVICE.
